Alert archive / Connecticut / Freeze Warnings in 2016
Freeze Warning 8, NWS New York, NY
NWS New York, NY issued this freeze warning at Apr 15, 2016, 3:11 PM EDT for 4 counties in Connecticut; Putnam County, Suffolk County, New York. It took effect at Apr 16, 2016, 2:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2016, 3:11 PM EDT (19:11 UTC)
- In effect from
- Apr 16, 2016, 2:00 AM EDT
- Expired
- Apr 16, 2016, 6:16 AM EDT
- In force
- 4 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Putnam County, NY, Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 54 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1714 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
692 WWUS71 KOKX 151911 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 311 PM EDT FRI APR 15 2016 ...FREEZING CONDITIONS ACROSS INTERIOR CONNECTICUT AND EASTERN LONG ISLAND... CTZ005>008-NYZ068-160400- /O.NEW.KOKX.FZ.W.0008.160416T0800Z-160416T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-PUTNAM- 311 PM EDT FRI APR 15 2016 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT SATURDAY. * TEMPERATURES...IN THE LOWER 30S. * TIMING...LATE TONIGHT THROUGH SATURDAY MORNING. * IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ079-081-160400- /O.NEW.KOKX.FZ.W.0008.160416T0600Z-160416T1200Z/ NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 311 PM EDT FRI APR 15 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. * TEMPERATURES...IN THE UPPER 20S TO AROUND 30. * TIMING...LATE TONIGHT THROUGH SATURDAY MORNING. * IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MPS
3 follow-up statements
007 WWUS71 KOKX 160226 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1026 PM EDT FRI APR 15 2016 ...FREEZING CONDITIONS ACROSS INTERIOR CONNECTICUT AND EASTERN LONG ISLAND... CTZ005>008-NYZ068-161030- /O.CON.KOKX.FZ.W.0008.160416T0800Z-160416T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-PUTNAM- 1026 PM EDT FRI APR 15 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT SATURDAY... * TEMPERATURES...IN THE LOWER 30S. * TIMING...LATE TONIGHT THROUGH SATURDAY MORNING. * IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ079-081-161030- /O.CON.KOKX.FZ.W.0008.160416T0600Z-160416T1200Z/ NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 1026 PM EDT FRI APR 15 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... * TEMPERATURES...IN THE UPPER 20S TO AROUND 30. * TIMING...LATE TONIGHT THROUGH SATURDAY MORNING. * IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
505 WWUS71 KOKX 160726 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 326 AM EDT SAT APR 16 2016 ...FREEZING CONDITIONS ACROSS INTERIOR CONNECTICUT AND EASTERN LONG ISLAND... CTZ005>008-NYZ068-161200- /O.CON.KOKX.FZ.W.0008.160416T0800Z-160416T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-PUTNAM- 326 AM EDT SAT APR 16 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TEMPERATURES...IN THE LOWER 30S. * TIMING...EARLY THIS MORNING. * IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ079-081-161200- /O.CON.KOKX.FZ.W.0008.000000T0000Z-160416T1200Z/ NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 326 AM EDT SAT APR 16 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TEMPERATURES...IN THE LOWER 30S. * TIMING...EARLY THIS MORNING. * IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
986 WWUS71 KOKX 161016 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 616 AM EDT SAT APR 16 2016 CTZ005>008-NYZ068-079-081-161130- /O.CAN.KOKX.FZ.W.0008.000000T0000Z-160416T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-PUTNAM-NORTHEASTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 616 AM EDT SAT APR 16 2016 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FREEZE WARNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Apr 15, 1:31 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 15, 1:31 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
131 PM EDT FRI APR 15 2016
.SYNOPSIS...
HIGH PRESSURE REMAINS NEARLY STATIONARY ACROSS EASTERN CANADA
THROUGH TODAY...THEN SLOWLY SINKS SOUTH ACROSS THE REGION INTO THE
WEEKEND. A COLD FRONT PASSES THROUGH THE AREA MONDAY NIGHT INTO
TUESDAY MORNING FOLLOWED BY HIGH PRESSURE RETURNING FOR THE
REMAINDER OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FORECAST REMAINS ON TRACK...SO NO SIGNIFICANT CHANGES. HOURLY
TEMPS RUNNING A DEGREE OR SO HIGHER...SO WILL FOLLOW TRENDS AND
BUMP UP MAX TEMPS BY A DEGREE OR SO.
HIGHLY AMPLIFIED RIDGING BUILDS OVER THE EASTERN STATES TODAY
WITH SURFACE HIGH PRESSURE REMAINING NEARLY STATIONARY ACROSS
EASTERN CANADA. WITH ABUNDANT SUNSHINE...MAX TEMPS WILL TOP OFF IN
THE LOW TO MID 60S. WARMEST TEMPS WILL BE INLAND AND COOLEST TEMPS
WILL BE NEAR THE SHORES.
PRESSURE GRADIENT BETWEEN THE SURFACE HIGH AND OFFSHORE LOW TIGHTENS
TODAY...SO A FEW GUSTS TO 20 MPH ARE POSSIBLE ACROSS EASTERN LONG
ISLAND AND SOUTHEAST CONNECTICUT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
CLEAR CONDITIONS CONTINUE TONIGHT WITH WINDS DIMINISHING FOR THE
FIRST PART OF THE NIGHT. GOOD RADIATIONAL COOLING CONDITIONS
INITIALLY COULD LEAD TO A QUICK DROP OFF IN TEMPERATURES ACROSS
THE PINE BARRENS AND PARTS OF THE INTERIOR. HOWEVER...THE GRADIENT
INCREASES AFTER MIDNIGHT TO BRING ENOUGH FLOW TO PREVENT
TEMPERATURES FROM FROM DROPPING AS LOW AS THE PAST FEW NIGHTS.
THIS SHOULD PREVENT A WIDESPREAD FROST OR FREEZE AND NO PRODUCTS
WILL BE ISSUED AT THIS TIME. HAVE INCLUDED PATCHY FROST ACROSS
THE INTERIOR AND REMOVED FROM THE LONG ISLAND PINE BARRENS SINCE
THE WINDS ARE MOST LIKELY TO INCREASE MOST HERE.
CONDITIONS ON SATURDAY WILL BE COMPARABLE TO FRIDAY AS HIGH
PRESSURE WILL SINK SOUTH OVER THE REGION. THE GRADIENT BETWEEN THE
OFFSHORE LOW AND THE HIGH WILL BRING BREEZY CONDITIONS FOR
LOCATIONS EAST OF THE CITY AND SOME GUSTS UP TO 25 MPH ARE
POSSIBLE ACROSS EASTERN LONG ISLAND AND SOUTHEAST CONNECTICUT.
SEASONABLE HIGH TEMPS ARE FORECAST.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
GLOBAL MODELS ARE IN GOOD OVERALL AGREEMENT WITH THE EVOLUTION OF
THE UPPER AIR PATTER DURING THIS TIME PERIOD. OMEGA BLOCK OVER THE
LOWER 48 AT THE ONSET OF THE PERIOD...FEATURING A HIGH AMPLITUDE
RIDGE EAST OF THE MS RIVER VALLEY...BOOKENDED BY UPPER LOWS OVER THE
FOUR CORNERS REGION AND THE WESTERN ATLANTIC...WILL BREAK DOWN BY
EARLY NEXT WEEK. IN ITS WAKE...A HIGH AMPLITUDE RIDGE BUILDS OVER
TOP THE CLOSED LOW OUT WEST...ALLOWING FOR A SHARPENING OF A
DOWNSTREAM TROF ACROSS EASTERN CANADA AND THE NE. THE LATTER OF WHICH
WILL SEND A COLD FRONT ACROSS THE AREA MON NIGHT INTO TUE MORNING.
FORECAST MAINLY DRY WITH TEMPS MODERATING SUN INTO MON TO ABOVE
NORMAL LEVELS. SEASONABLE CONDITIONS WILL RETURN TUE INTO WED BEHIND
THE COLD FRONT...BUT THEN MODERATE WED NIGHT INTO THU AS HEIGHTS
BUILD ALOFT WITH THE DEPARTURE OF THE UPPER INTO THE WESTERN
ATLANTIC.
NLY WINDS WILL PREVAIL FOR A LARGE PORTION OF THE PERIOD OUTSIDE ON
MON AHEAD OF THE COLD FRONT.
THERE IS A LOW CHANCE OF POST-FRONTAL SHOWERS MON NIGHT INTO TUE
MORNING. RAINFALL AMOUNTS LOOK TO BE LIGHT.
&&
.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE REMAINS OVER THE REGION TODAY.
VFR.
ACROSS MUCH OF THE REGION...LIGHT AND VARIABLE WINDS BECOME
SOUTHERLY AS AFTERNOON SEA BREEZES BEGIN TO DEVELOP. SEA BREEZES
SET UP BETWEEN 17Z AND 22Z...DEPENDENT ON TERMINAL LOCATION. LOW
POTENTIAL FOR KISP AND KBDR TO REMAIN NE AND NOT SEA BREEZE.
HIGHER CHANCE THAT KGON REMAIN NORTHERLY AND GUST THROUGH THE DAY.
WINDS BECOME LIGHT AND VARIABLE TONIGHT...THEN BECOME
NORTH-NORTHEAST AND GUST ON SATURDAY
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KLGA FCSTER COMMENTS: TIMING OF SOUTHERLY WINDS MAY BE OFF BY AN
HOUR OR TWO.
KEWR FCSTER COMMENTS: TIMING OF SOUTHERLY WINDS MAY BE OFF BY AN
HOUR OR TWO.
KTEB FCSTER COMMENTS: TIMING OF SOUTHERLY WINDS MAY BE OFF BY AN
HOUR OR TWO.
KHPN FCSTER COMMENTS: TIMING OF SOUTHERLY WINDS MAY BE OFF BY AN
HOUR OR TWO.
KISP FCSTER COMMENTS: LOW PROB THAT NE FLOW KEEPS SEA BREEZE FROM
DEVELOPING THIS AFTN.
.OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...
.SATURDAY-TUESDAY...VFR. NE WINDS 10-15 KT WITH GUSTS 20 TO 25 KT
SATURDAY.
TUESDAY NIGHT-WEDNESDAY...GUSTY NORTHWEST FLOW.
&&
.MARINE...
MARGINAL SMALL CRAFT CONDITIONS ON THE OCEAN FOR SEAS TODAY WITH
3 TO 5 FT EASTERLY SWELLS. WINDS SHOULD STAY BELOW 25 KT...BUT
SOME GUSTS AROUND 20 KT ARE POSSIBLE EAST OF MORICHES INLET. SEAS
SLOWLY INCREASE TONIGHT INTO SATURDAY AS EASTERLY SWELL CONTINUES
FROM OFFSHORE LOW PRESSURE. WINDS ALSO INCREASE ON ALL
WATERS...BUT SHOULD STAY BELOW SCA LEVELS EXCEPT ON THE OCEAN
WATERS. STRONGEST WIND GUSTS TO 30 KT ARE LIKELY EAST OF MORICHES
INLET. THERE IS ALSO POTENTIAL FOR A FEW GUSTS NEAR 25 KT ON THE
PECONIC/GARDINER BAYS AND FAR EASTERN PORTION OF THE LI SOUND.
HAVE EXTENDED THE SMALL CRAFT ADVISORY ON THE OCEAN THROUGH
SATURDAY NIGHT TO ACCOUNT FOR ROUGH CONDITIONS ON SATURDAY AND FOR
HAVING HIGH CONFIDENCE THAT SEAS WILL BE SLOW TO SUBSIDE SATURDAY
NIGHT DUE TO THE E SWELL. WITH LOW PRESSURE MEANDERING INVOF
BERMUDA...AN E SWELL IS EXPECTED TO KEEP SCA CONDS ON THE OCEAN
SUN THROUGH MON. THERE COULD BE A FEW GUSTS TO 25 KT SAT NIGHT
INTO SUN MORNING.
FOR MONDAY NIGHT AND TUESDAY...MAINLY SUB-SCA WITH AN OFFSHORE FLOW.
THERE COULD HOWEVER BE SOME GUSTS TO 25 KT ON THE OCEAN WATERS
DURING TUESDAY.
&&
.FIRE WEATHER...
SATURDAY AFTERNOON...RH VALUES FALL INTO THE 20S UNDER FULL
SUNSHINE. THIS MAY COMBINE WITH WIND GUSTS CLOSE TO 25 MPH ACROSS
ACROSS LONG ISLAND AND SOUTHERN CONNECTICUT TO BRING MARGINAL FIRE
WEATHER CONDITIONS.
&&
.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION IS EXPECTED THROUGH THE MIDDLE OF
NEXT WEEK.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ350-353-355.
&&
SYNOPSIS...DS/DW
NEAR TERM...MPS
SHORT TERM...DS
LONG TERM...DW
AVIATION...BC
MARINE...DS/DW
FIRE WEATHER...
HYDROLOGY...DS/DWHazardous weather outlook, Apr 15, 7:27 AM EDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW YORK NY 727 AM EDT FRI APR 15 2016 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-161130- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 727 AM EDT FRI APR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-161130- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 727 AM EDT FRI APR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
Nearby
Freeze Warnings in Connecticut, 2016Freeze Warnings in New York, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.